Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
just_imagine82

dry patches of skin on arms

Recommended Posts

Hey guys,

About a month or so into my treatment I noticed a couple tiny little patches of dry skin on my upper arms... normal, wasn't a big deal. Well now that I've completed almost 4 months, the patches are much bigger and there are many more. They're rough and white in colour- so it looks like I lost pigmentation or something! I don't know what to do. Would just being extra diligent with moisturizer help, or is this something that only goes away post-Accutane? I'm getting freaked out that my skin is going to be discoloured in these areas. I look like I have a disease or something!

Is anyone else experiencing this?? Any body moisturizer or product recommendations? Thanks smile.gif

Mae

Share this post


Link to post
Share on other sites

Hey...Ive been on accutane for a while now, and i also had those patches all over my upper arm and around my wrist. My doctor even gave me elidel exema cream. That didnt work but just by luck iw as using Jergens Ultra Healing moisturizer and after like 2 days of using that my patches went away. Hope it helps you too.

Hey guys,

About a month or so into my treatment I noticed a couple tiny little patches of dry skin on my upper arms... normal, wasn't a big deal. Well now that I've completed almost 4 months, the patches are much bigger and there are many more. They're rough and white in colour- so it looks like I lost pigmentation or something! I don't know what to do. Would just being extra diligent with moisturizer help, or is this something that only goes away post-Accutane? I'm getting freaked out that my skin is going to be discoloured in these areas. I look like I have a disease or something!

Is anyone else experiencing this?? Any body moisturizer or product recommendations? Thanks smile.gif

Mae

Share this post


Link to post
Share on other sites
Hey guys,

About a month or so into my treatment I noticed a couple tiny little patches of dry skin on my upper arms... normal, wasn't a big deal. Well now that I've completed almost 4 months, the patches are much bigger and there are many more. They're rough and white in colour- so it looks like I lost pigmentation or something! I don't know what to do. Would just being extra diligent with moisturizer help, or is this something that only goes away post-Accutane? I'm getting freaked out that my skin is going to be discoloured in these areas. I look like I have a disease or something!

Is anyone else experiencing this?? Any body moisturizer or product recommendations? Thanks smile.gif

Mae

I'm not on accutane but I have the same dry, patchy skin on my upper arms (it could also just be because it's winter and personally, my skin goes to hell in a handbasket in the winter!) I asked my dermatologist about it and he recommended a lotion/cream called Vanicream, which you can get through a pharmacy without a prescription. They should have it in stock, just go back and ask for it. It's a very thick cream that lasts a long time. A 4-oz. tube is less than five dollars. It works for me, hopefully it'll work for you!

Good luck!

Share this post


Link to post
Share on other sites

I think there are many eczema creams OTC all over, but better try to get some prescription from derm so that the insurance pays for it and you do not pay for it...

Share this post


Link to post
Share on other sites

Thanks guys! I have some Jergens and other body moisturizers, maybe I just need to use it more frequently. I was thinking of trying Aquaphor too overnight, since it's supposed to be for dry skin technically, right? And I got that huge tub ordered from the pharmacy so may as well use it!

Unluckyguy - next time I'm at the derm I'll ask about it. The problem is that where I live, it takes forever to get a derm appointment...I can't just call them up and come in. I make my appointments almost two months in advance...my next one isn't until March 24! So I guess if nothing else works I can call my family doctor and see what he says smile.gif

Mae

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×